Advertisement

\(L^2\times L^2 \rightarrow L^1\) boundedness criteria

  • Loukas Grafakos
  • Danqing He
  • Lenka Slavíková
Article
  • 78 Downloads

Abstract

We obtain a sharp \(L^2\times L^2 \rightarrow L^1\) boundedness criterion for a class of bilinear operators associated with a multiplier given by a signed sum of dyadic dilations of a given function, in terms of the \(L^q\) integrability of this function; precisely we show that boundedness holds if and only if \(q<4\). We discuss applications of this result concerning bilinear rough singular integrals and bilinear dyadic spherical maximal functions. Our second result is an optimal \(L^2\times L^2\rightarrow L^1\) boundedness criterion for bilinear operators associated with multipliers with \(L^\infty \) derivatives. This result provides the main tool in the proof of the first theorem and is also manifested in terms of the \(L^q\) integrability of the multiplier. The optimal range is \(q<4\) which, in the absence of Plancherel’s identity on \(L^1\), should be compared to \(q=\infty \) in the classical \(L^2\rightarrow L^2\) boundedness for linear multiplier operators.

Mathematics Subject Classification

42B15 42B20 42B99 

Notes

References

  1. 1.
    Barrionuevo, J., Grafakos, L., He, D., Honzík, P., Oliveira, L.: Bilinear spherical maximal function. Math. Res. Lett. arXiv:1704.03586 (to appear)
  2. 2.
    Bényi, A., Torres, R.: Almost orthogonality and a class of bounded bilinear pseudodifferential operators. Math. Res. Lett. 11, 1–11 (2004)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Coifman, R.R., Meyer, Y.: On commutators of singular integrals and bilinear singular integrals. Trans. Am. Math. Soc. 212, 315–331 (1975)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Coifman, R.R., Meyer, Y.: Commutateurs d’ intégrales singulières et opérateurs multilinéaires. Ann. Inst. Fourier (Grenoble) 28, 177–202 (1978)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Duoandikoetxea, J.: Fourier Analysis, Graduate Studies in Mathematics, vol. 29. American Mathematical Society, Providence (2000)Google Scholar
  6. 6.
    Duoandikoetxea, J., Rubio de Francia, J.L.: Maximal and singular integral operators via Fourier transform estimates. Invent. Math. 84, 541–561 (1986)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Fefferman, R.: A note on singular integrals. Proc. Am. Math. Soc. 74, 266–270 (1979)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Geba, D., Greenleaf, A., Iosevich, A., Palsson, E., Sawyer, E.: Restricted convolution inequalities, multilinear operators and applications. Math. Res. Lett. 20, 675–694 (2013)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Fujita, M., Tomita, N.: Weighted norm inequalities for multilinear Fourier multipliers. Trans. Am. Math. Soc. 364, 6335–6353 (2012)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Gagliardo, E.: Ulteriori proprietà di alcune classi di funzioni in più variabili. (Italian) Ricerche Mat. 8, 24–51 (1959)zbMATHGoogle Scholar
  11. 11.
    Grafakos, L.: Classical Fourier Analysis, GTM, vol. 249, 3rd edn. Springer, New York (2014)zbMATHGoogle Scholar
  12. 12.
    Grafakos, L.: Modern Fourier Analysis, GTM, vol. 250, 3rd edn. Springer, New York (2014)zbMATHGoogle Scholar
  13. 13.
    Grafakos, L., He, D., Honzík, P.: Rough bilinear singular integrals. Adv. Math. 326, 54–78 (2018)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Grafakos, L., He, D., Honzík, P.: The Hörmander multiplier theorem, II: the bilinear local \( L^2\) case. Math. Zeit. 289, 875–887 (2018)CrossRefGoogle Scholar
  15. 15.
    Grafakos, L., Miyachi, A., Tomita, N.: On multilinear Fourier multipliers of limited smoothness. Can. J. Math. 6(5), 299–330 (2013)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Grafakos, L., Miyachi, A., Nguyen, H.V., Tomita, N.: Multilinear Fourier multipliers with minimal Sobolev regularity. II. J. Math. Soc. Jpn. 6(9), 529–562 (2017)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Grafakos, L., Nguyen, H.V.: Multilinear Fourier multipliers with minimal Sobolev regularity. I. Colloq. Math. 144, 1–30 (2016)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Grafakos, L., Si, Z.: The Hörmander multiplier theorem for multilinear operators. J. Reine Angew. Math. 668, 133–147 (2012)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Grafakos, L., Torres, R.H.: Multilinear Calderón–Zygmund theory. Adv. Math. 165, 124–164 (1999)CrossRefGoogle Scholar
  20. 20.
    Hörmander, L.: Estimates for translation invariant operators in \(L^p\) spaces. Acta Math. 104, 93–140 (1960)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Kenig, C., Stein, E.M.: Multilinear estimates and fractional integration. Math. Res. Lett. 6, 1–15 (1999)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Miyachi, A., Tomita, N.: Minimal smoothness conditions for bilinear Fourier multipliers. Rev. Mat. Iber. 2(9), 495–530 (2013)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Miyachi, A., Tomita, N.: Boundedness criterion for bilinear Fourier multiplier operators. Tohoku Math. J. 6(6), 55–76 (2014)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Nirenberg, L.: On elliptic partial differential equations. Ann. Scuola Norm. Sup. Pisa 13(3), 115–162 (1959)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Tomita, N.: A Hörmander type multiplier theorem for multilinear operators. J. Funct. Anal. 259, 2028–2044 (2010)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Triebel, H.: Bases in Function Spaces, Sampling, Discrepancy, Numerical Integration. EMS Tracts in Mathematics, vol. 11. European Mathematical Society (EMS), Zürich (2010)CrossRefGoogle Scholar
  27. 27.
    Triebel, H.: Theory of Function Spaces. III. Monographs in Mathematics, vol. 100. Birkhäuser Verlag, Basel (2006)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MissouriColumbiaUSA
  2. 2.Department of MathematicsSun Yat-sen (Zhongshan) UniversityGuangzhouChina

Personalised recommendations